# SDR UPS98826078

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, SEAT TRACK F FUSELAGE STATION 1440 CORRODED.  REMOVED SEAT TRACK SECTION FUSELAGE STATION 1430 TO 1450, CUT AND DRILLED NEW SECTION  AND INSTALLED SECTION IAW DC8 SRM 51-1-8, 51-3-0, 53-1-2 AND EO DC8 5320 5167.
